# SDR ASOA200901217

- Difficulty date: October 31, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 18,849 hours, 16,730 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM DAMAGED.  REMOVED AND REPLACED CARGO DOOR SUPPORT BEAM AFT LWR CLIP IAW SRM 51-42-21.
